# SDR QXEA2012091901086

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR MAIN HINGE HAS WEAR ON LOWER SURFACE AND BOTH ATTACH POINTS TO FUSELAGE.  BLENDED OUT DAMAGE IAW SRM 51-14-00-02-04. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.   BLEND IS WITHIN LIMITS IAW RD 8/4-52-824.  APPLIED ALODINE PRIMER AND PAINT IAW RD 8/4-52-824.  COMPLIED WITH TASK CARD RD 8/4-52-824.
